WICK DayMed combi cold drink 10 pc Paracetamol, guaifenesin, phenylephrine

Procter & Gamble GmbH

Sale price £32.97 Regular price £40.00

Tax included. Shipping calculated at checkout.
Wick Daymed Kombi Cold Paracetamol, guaifenesin, phenylephrine
Drink Hot drink for the treatment of various symptoms that alleviates 6 cold symptoms without making you tired.

Active ingredients contained in 1 bag:
Paracetamol 500mg (pain reliever and fever reliever), phenylephrine hydrochloride 10mg (relieves colds), guaifenesin 200mg (expectorant).

Excipients:
sucrose 2000 mg, aspartame 6 mg, sodium 157 mg.

Wick Daymed Kombi Cold Paracetamol, guaifenesin, phenylephrine Areas of application:
To relieve the symptoms of colds and flu-like infections.

Warning:
contains sucrose (sugar), sodium, aspartame (E 951). Note leaflet.

Enjoy your day!
Don't let a cold spoil your plans for the day!
WICK DayMed Kombi effectively relieves your cold symptoms without making you tired. So that you can go on with your life undisturbed. WICK DayMed Kombi is available as a powder in sachet form, from which a pleasant hot and cold drink with a lemon flavor can be prepared. For adults and children from 12 years.

Wick Daymed Kombi Cold Paracetamol, guaifenesin, phenylephrine For information on risks and side effects, read the package insert and ask your doctor or pharmacist.